Journal article icon

Journal article

Study of jet shapes in inclusive jet production in p(p)over-bar collisions at root s=1.96 TeV

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.71.112002

Authors


Expand authors...
Journal:
PHYSICAL REVIEW D
Volume:
71
Issue:
11
Publication date:
2005-06-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:5a5b59f3-0fef-4412-ac48-4c77be1001a2
Source identifiers:
12397
Local pid:
pubs:12397

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP